Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 8, Issue 2, 1992
Metadata
 

A Picard type theorem for quasiregular mappings of $\mathbb R^n$ into $n$-manifolds with many ends
Ilkka Holopainen and Seppo Rickman
pp. 131–148
Abstract | Full-Text PDF (1075 KB) | Metadata

Conjecture de Kato sur les ouverts de $\mathbb R$
Pascal Auscher and Philippe Tchamitchian
pp. 149–199
Abstract | Full-Text PDF (3387 KB) | Metadata

Criterion on $L^p$-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels
Lu Shanzhen and Zhang Yan
pp. 201–219
Abstract | Full-Text PDF (722 KB) | Metadata

Analyses multi-résolutions non orthogonales, commutation entre projecteurs et derivation et ondelettes vecteurs à divergence nuIIe
Pierre Gilles Lemarié-Rieusset
pp. 221–237
Abstract | Full-Text PDF (980 KB) | Metadata

Uniformly Perfect Sets, Green's Function, and Fundamental Domains
María J. González
pp. 239–269
Abstract | Full-Text PDF (1733 KB) | Metadata